# SDR FDEA200910083512

- Difficulty date: October 8, 2009
- Submitted: October 9, 2009
- Operation: Air carrier
- Aircraft: N659FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 757
- Aircraft time: 21,714 hours, 11,361 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: SRZ25005251BH
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PANEL 251 BH, CRACKED.  FABRICATED NEW PANEL; LOCATED HOLES; BORED AND INSTALLED INSERTS; POTTED EDGES AND CURED; SANDED EDGES; APPLIED ANTI-SKID AND PART MARKED IAW DWG SRZ 25-005; REV "H".
